# SDR SWAA2025102024851

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8771D
- Make and model: Boeing 737-8
- Aircraft serial: 67516
- Aircraft time: 9,872 hours, 4,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE MISSING VOLUME KNOB.  REPLACED THE FWD GALLEY MEGAPHONE PER AMM 25-64-00. OPS CHECK GOOD.
